# SDR HEEA955038

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 1179403605
- Condition: Reads Low
- Location: Xmsn Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 GAUGE DOESN'T READ PROPERLY- READS LOW. TIME SINCE REPAIR 0:00.
